CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Multiple positive solutions of nonhomogeneous elliptic systems with strongly indefinite structure and critical Sobolev exponents 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 289, 期号: 1, 页码: 200-215
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
semilinear elliptic systems  dual variational functional method  (PS)(c) sequence  critical point